# SDR ZZDA2010384

- Difficulty date: August 25, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT EMERGENCY LIGHT DID NOT ILLUMINATE WHEN TESTED.  RELAMPED PER B737 AMM 33-51.  OPS CHECK GOOD.
